# SDR USAABB01109

- Difficulty date: October 21, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 1, 4, 6 AND 9 DIM.  MAINTENANCE REPLACED THE BATTERIES.  (M)
